RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2013, Volume 174, Number 1, Pages 3–24 (Mi tmf8375)  

This article is cited in 1 scientific paper (total in 1 paper)

Degenerating the elliptic Schlesinger system

G. Aminov, S. Arthamonov

Moscow Institute of Physics and Technology , Moscow, Russia

Abstract: We study various ways of degenerating the Schlesinger system on the elliptic curve with $R$ marked points. We construct a limit procedure based on an infinite shift of the elliptic curve parameter and on shifts of the marked points. We show that using this procedure allows obtaining a nonautonomous Hamiltonian system describing the Toda chain with additional spin $\mathfrak{sl}(N,\mathbb C)$ degrees of freedom.

Keywords: integrable system, isomonodromic deformation, Schlesinger system, Toda chain, Inozemtsev limit

DOI: https://doi.org/10.4213/tmf8375

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2013, 174:1, 1–20

Bibliographic databases:

Document Type: Article

Citation: G. Aminov, S. Arthamonov, “Degenerating the elliptic Schlesinger system”, TMF, 174:1 (2013), 3–24; Theoret. and Math. Phys., 174:1 (2013), 1–20

Citation in format AMSBIB
\Bibitem{AmiArt13}
\by G.~Aminov, S.~Arthamonov
\paper Degenerating the~elliptic Schlesinger system
\jour TMF
\yr 2013
\vol 174
\issue 1
\pages 3--24
\mathnet{http://mi.mathnet.ru/tmf8375}
\crossref{https://doi.org/10.4213/tmf8375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3172948}
\zmath{https://zbmath.org/?q=an:06250976}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013TMP...174....1A}
\elib{http://elibrary.ru/item.asp?id=20732561}
\transl
\jour Theoret. and Math. Phys.
\yr 2013
\vol 174
\issue 1
\pages 1--20
\crossref{https://doi.org/10.1007/s11232-013-0001-9}
\elib{http://elibrary.ru/item.asp?id=20433102}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873599088}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8375
  • https://doi.org/10.4213/tmf8375
  • http://mi.mathnet.ru/eng/tmf/v174/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Russian Math. Surveys, 69:1 (2014), 35–118  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:441
    Full text:38
    References:43
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019